# SDR 2008UALA06324

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,006 hours, 18,558 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Faulty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE HATCH (S) OFFWING MANUAL BACKUP CABLE CHECK FAILED.  REPLACED RT OVERWING EXIT PRESSURE BOTTLE MANUAL BACKUP CABLE AND ADJUSTED.
